Animal Pak Doesnt Dissolve
- 05-16-2006, 04:58 PM
Animal Pak Doesnt Dissolve
I just noticed earlier today during a bowel movement i had more than one whole pill of animal pak in my stool. Now im not the type of person that looks in the toilet but i happen to look before i flushed so see to bright colored pills still fully intact. I have never had a problem digesting anything, so im curious if they had a bad batch of the supplement or if ive been basically not digesting this stuff for months. Whats everyones thoughts on this?
- 05-16-2006, 05:22 PM
Haha...it's a good thing to look at your poop. I've noticed since I started taking animal pak (almost a month ago) that food, particularly vegetables, come out undigested. I haven't seen any whole pills though.
05-16-2006, 05:35 PM
There was a thread a while back talking about this... and it happens with ALOT of multi's.
There is an internet rumor about 100's of thousands of multi's being collected in waste management facilities. I looked on snopes tho and couldn't find it.
SearchTECH comes through --- http://anabolicminds.com/forum/suppl...ighlight=multi
Last edited by JonesersRX7; 05-16-2006 at 07:24 PM.
05-16-2006, 05:44 PM
A friend of mine who's about 50 years old had his septic system drained and when they dug up the yard and opened it up there were tons of pills floating at the top. Ever since then he only takes capsules and I do too.
05-16-2006, 06:24 PM
WOW. Wonder what mine looks like lol. Well its all capsules for me now.Originally Posted by Jayhawkk
05-16-2006, 06:39 PM
Found this little tidbit:
Does your multi-vitamin dissolve properly?
1. Place approximately one cup of white vinegar in a small bowl and warm it to 98 degrees or so by placing it inside a larger bowl of water that you "top up" several times with warm water from the tap. (The goal is to keep the vinegar reasonably close to 98 degrees for half an hour.)
2. Drop your multi-vitamin (or other pill) into the vinegar, and jostle it about every five minutes or so by gently shaking or swirling the cup. While you can also stir the mix with a wooden stick or toothpick, be careful not to touch the tablet itself.
3. The tablet should dissolve within 30 minutes. (This is the USP standard for all pharmaceutical tablets.) If it doesn't dissolve within a full hour, it's not doing you much good. Get another brand!
05-16-2006, 07:11 PM
05-16-2006, 07:18 PM
05-16-2006, 10:29 PM
I remember seeing a thread about this A LOOOONG time ago, like probably 4 or 5 years ago over at bodybuilding.com forum, back when it was decent.
Anyways, it wasn't about animal pak specifically, but it was about universals uni-liver tabs, and one of the guys said that he took a couple before he worked out and he ended up puking a couple hours later and a whole pill came back up. Interesting stuff.
With that being said i've been taking animal pak for a couple years now and haven't noticed any whole pills coming out of any of my holes.
05-17-2006, 03:21 PM
You realize it's not a suppository right? You take it orally
I've never noticed that happening though, maybe I'll pay better attention to my deposits.
Similar Forum Threads
- By gmac356 in forum SupplementsReplies: 11Last Post: 04-23-2007, 07:57 PM
- By R3d in forum SupplementsReplies: 0Last Post: 01-09-2007, 11:26 AM
- By terpman22 in forum SupplementsReplies: 0Last Post: 02-09-2006, 05:52 PM
- By terpman22 in forum SupplementsReplies: 6Last Post: 02-05-2006, 11:56 AM
- By Flex87 in forum SupplementsReplies: 8Last Post: 02-01-2005, 03:05 AM